# SDR RAIA960145

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Sealant
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7408 - HISSING SOUND FROM FIRST OFFICERS SIDE WINDOW, ALSO NOTICED SEALER TRAILING FROM WINDOW.  MAINTENANCE RESEALED FIRST OFFICERS SIDE WINDOW.  (M)
